# SDR COMA0060415

- Difficulty date: May 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 12,449 hours, 12,027 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STABILIZER AND MACH TRIM INOP. CYCLED AIRCRAFT POWER, SYSTEM TEST SATISFACTORY. COULD NOT DUPLICATE.
